# SDR AWXA200200848

- Difficulty date: July 31, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 143A61175
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .25 INCH CRACK WAS FOUND IN THE FORWARD END OF LOWER WEB ON FORWARD CARGO DOOR BS 446, STR 23 RT.  MAINTENANCE REMOVED CRACKED SECTION OF WEB, FABRICATED 2 FILLERS, AND INSTALLED REPAIR PARTS IAW EO 52-31-04, FIG 2, PG 26, 36-37.
